# SDR SWAA990186

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL280 R2 WINDOW ARCING WAS NOTICED, FOLLOWED BY CRACKING OF OUTER PANE.  APPROPRIATE CHECKLIST WAS ACCOMPLISHED.  FLIGHT RETURNED TO OAK DUE TO ICING CONDITIONS AT SEA, PDX, GEG.  REMOVED AND REPLACED R2 WINDOW ASSY AND WINDOW HEAT CONTROLLER PER BOEING M/M AND OPS CK GOOD.  CONTROLLER (P/N 83000-05602), (S/N 7670) 0FF, (S/N 3226) ON.
